# SDR SWAA2024071110548

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8836Q
- Make and model: Boeing 737-8
- Aircraft serial: 67483
- Aircraft time: 5,064 hours, 2,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD GALLEY; FWD SERVICE DOOR CLOSE ASSIST HANDLE IS LOOSE.<[01] RESECURED FWD SERVICE DOOR CLOSE ASSIST HANDLE IN REF TO AMM 52-41-31.
